This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Nurofen Ibuprofen 200mg Pain Relief Tablets 96s

View all Nurofen

Nurofen 200mg Tablets for targeted pain relief. Each tablet contains Ibuprofen 200mg.

More Product Information
This is a Pharmacy Medicine item. You will be asked to complete a questionnaire, which will be checked by a pharmacist to ensure it is suitable for you.
 Check store availability
 
This is a Pharmacy Medicine item. You will be asked to complete a questionnaire, which will be checked by a pharmacist to ensure it is suitable for you.

Product Information


Nurofen 200mg Tablets for targeted pain relief. Each tablet contains Ibuprofen 200mg.

Features

Nurofen 200mg Tablets for rapid relief from:
Migraine headache
Backache
Period pain
Dental pain
Neuralgia
Rheumatic pain
Muscular pain
Cold and flu symptoms
Feverishness

Benefits

With its powerful active ingredient ibuprofen, Nurofen tablets have anti-inflammatory properties and provides up to 8 hours of targeted relief, from mild to moderate pain

Warnings or Restrictions

Adults and Children over 12 years: Swallow 1 or 2 tablets with water, up to three times a day as required.
Leave at least 4 hours between doses.
Do not exceed 6 tablets in 24 hours.
Do not give to children under 12 years.
If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult a doctor.
Hazards and Cautions
DO NOT TAKE IF YOU:
Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
Are allergic to Ibuprofen, to any of the ingredients, or to aspirin or other painkillers.
Are taking other NSAID painkillers or aspirin with a daily dose above 75mg.
SPEAK TO A PHARMACIST OR DOCTOR BEFORE TAKING IF YOU:
Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems.
Are a smoker.
Are pregnant.
Warning: do not exceed the stated dose.

You must be at least 16 years old to purchase this product.

Product Specification

Each Tablet Contains: Ibuprofen 200Mg, See Leaflet For Full List

Size (96) Unit (EA) Height (4.8) Width (8.4) Depth (4.8)

Product code: 159665

Product Uses

For oral administration and short-term use only.

Delivery (United Kingdom)


NEW - Order & Collect in 30 min*FREE

Picked from store *during store opening hours


Order & CollectFREE

order before 6pm - arrives within 5 working days


Standard Delivery£3.00*

order before 6pm - arrives within 5 working days
- *Free for Health & Beautycard members when you spend £10 or more
- *Free for non-members when you spend £15 or more
- All other orders £3


Next Day Order & Collect£1.50*

order before 6pm - arrives next day after 1pm
*Free with orders over £15


Next Day Delivery£5.50

order before 4pm - arrives next day

Delivery (United Kingdom)

Third Party Delivery - Free with orders over £10

Despatched directly from our supplier, with delivery within within 5 working days. Sorry, we cannot Delivery this item to store for collection.

Republic of Ireland


Standard Delivery£3.00*

Order before 2pm - arrives within 5 working days
*FREE for Health & Beautycard members when you spend £10 or more
*FREE for non-members when you spend £15 or more
All other orders £3


NEW - Order & Collect in 30 min*FREE

Picked from store *during store opening hours


Order & CollectFREE

Order before 2pm - arrives within 5 working days

Sweden, Denmark & Finland


Standard Delivery9.99

Arrives 7 working days

For more information on delivery options please click here.

Link to top of current page.
Link to display social media share links
Please wait...